I thought I read somewhere that MTX could cause some people to feel worse before they feel better. Has this happened to anyone? I took my first dose on April 8th and 5 days later my left hip flared. I took my 2nd dose on April 15th and now my right is flaring and my left is worse than it was a few days ago.
Maybe this is coincidental? Any thoughts would be appreciated!
Hi Miz Que
I am relatively new to this having been on Methotrexate for a couple of months,but I feel like I am back at square one after a good initial response.I am also on Otezla.
Hopefully it is just coincidence,but if the pain you are experiencing is different,or more intense,perhaps ring your Rheumy and see what they can advise.
I think it’s just a coincidence to be honest. Mtx for me works only a little but any improvement took nearly 3 months. I would guess it’s just the psa doing it’s thing
Mtx can take a while to be effective, chances are it’s a regular flare. Give the mtx time to work (some say it takes 3-6 mo.) But do message thought doctor if you’re worried of if it’s bad, sometimes a course of steroids can help if it’s prescribed, especially at early stages of treatment.